# SDR QXEA0201091

- Difficulty date: July 18, 2002
- Submitted: August 22, 2002
- Operation: Air carrier
- Aircraft: N361PH
- Make and model: Dhav DHC8202
- Aircraft serial: 516
- Aircraft time: 9,821 hours, 13,935 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Condition: Gouged
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- LEFT HAND A FRAME WHERE RETRACTION ACTUATOR FITTING MOUNT, JUST BELOW TOP IS GOUGED.  REPAIRED IAW DHC-8 RD 8-54-1178.
